Resultados globales: 2 registros encontrados en 0.03 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
27 p, 2.8 MB Hyperbolic entire functions with bounded Fatou components / Bergweiler, Walter (Christian-Albrechts-Universität zu Kiel(Germany). Mathematisches Seminar) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Rempe, Lasse (University of Liverpool(UK). Dept. of Mathematical Sciences)
We show that an invariant Fatou component of a hyperbolic transcendental entire function is a Jordan domain (in fact, a quasidisc) if and only if it contains only finitely many critical points and no asymptotic curves. [...]
Commentarii Mathematici Helvetici. A Journal of the Swiss Mathematical Society, Vol. 90 Núm. 4 (2015) , p. 799-829  
19 p, 385.7 KB Brushing the hairs of transcendental entire functions / Baranski, Krzysztof (University of Warsaw(Poland). Institute of Mathematics) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Rempe, Lasse (University of Liverpool(UK). Department of Mathematical Sciences)
Let f be a transcendental entire function of finite order in the EremenkoLyubich class B (or a finite composition of such maps), and suppose that f is hyperbolic and has a unique Fatou component. We show that the Julia set of f is a Cantor bouquet; i. [...]
2012 - 10.1016/j.topol.2012.02.004
Topology and its Applications, Vol. 159 Núm. 8 (2012) , p. 2102-2114  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.